red_crate (red_crate) wrote in vaginapagina,
red_crate
red_crate
vaginapagina

Super Light period/spotting during "sugar" pills of BC

I'm on TriSprinteck birth control. I have 2 more pills left of my current pack and today is the day that I should be starting my period, based on past months. However, since this Monday I've been spotting a very little amount every day and it's dark brown. Last Sunday, I got a few cramps but haven't had any cramps at all since. I'm not even as emotional as I usually am.

I thought it might be implantation bleeding so last night and this morning, I took two pregnancy tests just to see. Both came back negative and since I used my first pee of the day for this morning's test, I feel fairly confident that I'm not pregnant. Being pregnant would be wonderful, just unexpected at this point.

Earlier this month, on the 2nd, I went to the ER with extreme pain in my left ovary. Turns out I have two cysts there that measure 4cm together. I don't have a right ovary anymore. Is it possible that the internal ultrasound I recieved at the ER to check out my ovary could have "jump-started" my period this month? And if so, why is it being soooo dang slow about it? What if I don't get any more of a period that the barely-there spotting I've been getting all week? Should I contact my dr or is this a possible effect of the BC? I've been on the same BC for over a year and haven't missed any pills.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments